Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 49, NWS Tulsa, OK

March 2, 2023Choctaw County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 2, 2023, 4:49 PM CST for Choctaw County, Oklahoma. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2023, 4:49 PM CST (22:49 UTC)
Expired
Mar 2, 2023, 5:30 PM CST
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
60.0 mph

County Choctaw County, OK

The radar

The Western Arkansas radar (KSRX), 192 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 5:30 PM CSTHAIL 1.252 Nw Hugo, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 2:58 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.8 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2023-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 229 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2023-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 343 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
229 J/kg
Mixed-layer CIN
-360 J/kg
Mixed-layer LCL
1472 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
343 m²/s²
0-3 km storm-relative helicity
436 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

587 
WUUS54 KTSA 022249
SVRTSA
OKC023-022330-
/O.NEW.KTSA.SV.W.0049.230302T2249Z-230302T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
449 PM CST Thu Mar 2 2023

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Choctaw County in southeastern Oklahoma...

* Until 530 PM CST.

* At 448 PM CST, a severe thunderstorm was located 14 miles southeast
  of Bennington, moving east at 45 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations in or near the path include...
  Hugo...                           Goodland...
  Grant...                          Ord...
  Gay...                            

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

&&

LAT...LON 3388 9546 3389 9546 3387 9550 3389 9551
      3388 9554 3393 9556 3394 9560 3392 9561
      3391 9564 3391 9567 3389 9569 3390 9575
      3387 9577 3387 9581 3388 9585 3391 9588
      3394 9594 3408 9550 3387 9534 3387 9542
TIME...MOT...LOC 2248Z 255DEG 39KT 3382 9592 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
2 follow-up statements
596 
WWUS54 KTSA 022306
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
506 PM CST Thu Mar 2 2023

OKC023-022330-
/O.CON.KTSA.SV.W.0049.000000T0000Z-230302T2330Z/
Choctaw OK-
506 PM CST Thu Mar 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR SOUTHWESTERN CHOCTAW COUNTY...

At 505 PM CST, a severe thunderstorm was located 8 miles south of
Soper, moving east at 50 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Hugo...                           Goodland...
Grant...                          Ord...
Gay...                            

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3388 9546 3389 9546 3387 9550 3389 9551
      3388 9554 3393 9556 3394 9560 3392 9561
      3391 9564 3391 9567 3389 9569 3390 9575
      3387 9577 3387 9581 3388 9585 3391 9588
      3396 9588 3408 9550 3387 9534 3387 9542
TIME...MOT...LOC 2305Z 250DEG 44KT 3391 9568 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
278 
WWUS54 KTSA 022313
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
513 PM CST Thu Mar 2 2023

OKC023-022330-
/O.CON.KTSA.SV.W.0049.000000T0000Z-230302T2330Z/
Choctaw OK-
513 PM CST Thu Mar 2 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CST
FOR SOUTH CENTRAL CHOCTAW COUNTY...

At 513 PM CST, a severe thunderstorm was located 3 miles south of
Goodland, moving east at 45 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations in or near the path include...
Hugo...                           Goodland...
Grant...                          Ord...
Gay...                            

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 3388 9546 3389 9546 3387 9550 3389 9551
      3388 9554 3393 9556 3394 9560 3392 9561
      3391 9564 3391 9567 3389 9569 3399 9577
      3408 9550 3387 9534 3387 9542
TIME...MOT...LOC 2313Z 255DEG 39KT 3393 9557 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 1:48 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Mar 2, 1:48 PM CST, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
148 PM CST Thu Mar 2 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(The rest of this afternoon and Tonight)
Issued at 148 PM CST Thu Mar 2 2023

Elevated thunderstorms have already exited northwest Arkansas early
this afternoon and the storms across northeast Oklahoma will exit
to the north-northeast shortly. A few of these storms became severe,
producing up to golfball size hail.

Now our attention turns to the southern portion of the forecast
area and the potential for severe storms later this afternoon
and evening. This activity is expected to be mostly surface based
and have the potential for all modes of severe weather. A warm front
stretches across southeast Oklahoma, from just north of KMLC down into
southwest Arkansas with a cold front impinging on this area from the
west. Temperatures have surged into the 70s across far southeast Oklahoma
with dew points in the low to mid 60s. Surface based CAPE values are already
around 2000 J/KG early this afternoon. There is also adequate deep layer
shear across the region to support severe storms. As the cap weakens, activity
is expected to ramp up later afternoon across far southeast Oklahoma
in the vicinity of the surface boundaries. As mentioned before, all modes of
severe weather will be possible across this area with tornadoes, damaging winds
and large hail all possible. There will be a lesser threat of severe weather
of severe weather across northeast Oklahoma and northwest Arkansas to the
north of the warm front. As the potential for severe storms winds down this
evening, the potential for heavy rain and flooding will increase as a mid-level
low currently over the Southwest sweeps across the area. The current Flash Flood
Watch looks good and will remain in place through noon on Friday. 2 to 4 inches
of rain still looks likely across the watch area with upwards of 6 inches of rain
in a few locations.

&&

.LONG TERM...
(Friday through Thursday)
Issued at 148 PM CST Thu Mar 2 2023

Showers will linger across portions of eastern Oklahoma and western Arkansas on
Friday morning before the aforementioned mid-low exits the area to the northeast.
There still could be some light snow mixed in with the rain in the higher terrain
of northwest Arkansas Friday morning. However, removed from the forecast at this
time.

Quiet weather is expected through the weekend with a weak cold front fizzling out
across the area on Saturday. A warming trend is expected through Monday with the
next cold front moving through Monday afternoon/evening before stalling out across
north Texas on Tuesday. The chances of showers increase north of the stalled boundary
Tuesday into Wednesday.

&&

.AVIATION...
(18Z TAFS)
Issued at 1128 AM CST Thu Mar 2 2023

Poor aviating conditions are expected through the period, with
multiple opportunities for thunderstorm impacts, in addition to
prolonged reduced visibilities and ceilings in rain. MLC/FSM
likely to have the most thunderstorm impact from mid to late
afternoon into the evening, including potential for strong to
severe wind gusts. IFR visibilities and ceilings will prevail for
several hours tonight into tomorrow morning following the
thunderstorms. Some improvement in the visibilities can be
expected mid to late morning tomorrow at the E OK terminals as the
rain moves out, but MVFR ceilings will persist.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   41  60  38  64 /  90  90   0   0
FSM   47  57  38  66 / 100 100   0   0
MLC   42  59  40  67 / 100  80   0   0
BVO   37  60  33  63 /  90  80   0   0
FYV   41  53  36  65 / 100  90   0   0
BYV   42  49  36  62 / 100  90   0   0
MKO   42  56  38  63 / 100  90   0   0
MIO   40  53  36  61 / 100  90   0   0
F10   41  58  38  64 / 100  90   0   0
HHW   44  58  39  66 /  90  50   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Friday morning for OKZ049-053-063-068>076.

AR...Flood Watch through Friday morning for ARZ001-002-010-011-019-
     020-029.

&&

SHORT TERM...10
LONG TERM....10
AVIATION...22
Hazardous weather outlook, Mar 2, 12:27 PM CST, 4 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1227 PM CST Thu Mar 2 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-031130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1227 PM CST Thu Mar 2 2023

...SEVERE THUNDERSTORM AND HEAVY RAIN THREAT THROUGH TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
    AREA...Along and South of Interstate 40.
    ONSET...Mid Afternoon.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Ongoing.

 	AREA AT GREATEST RISK...Southeast Oklahoma, Mid Afternoon and
                            Evening.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Southeast of Interstate 44.
	ONSET...Mid Afternoon.

HEAVY RAIN.
	RISK...Significant.
	AREA...Southeast Of Interstate 44.
	ONSET...Mid Afternoon.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...This Evening.

DISCUSSION...
Widespread heavy rainfall, with an elevated threat of flash
flooding, will impact much of northwest Arkansas and eastern
Oklahoma to the southeast of Interstate 44 through tonight. Much
of that portion of the area will see from 2 to 4 inches of rain,
with localized amounts up to 6 inches possible. The rain will also
lead to flooding on area rivers.

Thunderstorms are ongoing early this afternoon across far
northeast Oklahoma and far northwest Arkansas, featuring a large
hail threat. These early afternoon thunderstorms will shift
northward into Kansas and Missouri by 2 pm. Additional, stronger
thunderstorms are expected to develop mid to late this afternoon
and continue into the evening hours, focused across areas along
and south of Interstate 40. Hail up to the size of tennis balls,
damaging winds and tornadoes will all be possible. Far southeast
Oklahoma will have the highest threat for tornadoes, possibly
strong.

Strong and gusty northwest winds will spread into much of the
area tonight as the low pressure system responsible for the severe
weather and flooding moves over the area. Some gusts around 40
mph will be possible, especially over the higher terrain of
northwest Arkansas.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY...No Hazards.
SUNDAY...Very High Fire Weather Potential...High Wind Potential.
MONDAY...High Wind Potential.
TUESDAY AND WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Gusty northwest winds will continue behind the system Friday.
There is a slight chance of rain turning to snow for parts of far
northeast Oklahoma early Friday morning but no impacts are
expected at this time.

South winds will increase Sunday and Monday with warmer
temperatures, which could result in at least limited fire weather
potential.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers and first responders may need to respond to
impacts from severe weather and flooding. Watches and warnings
will likely be required this afternoon into the overnight hours.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Mar 2, 1:00 PM CST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
100 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     HAIL             1 NW MIAMI              36.89N 94.89W
03/02/2023  E1.75 INCH       OTTAWA             OK   TRAINED SPOTTER

            HAIL COVERED THE GROUND. ALSO, NUMEROUS
            SMALL BRANCHES DOWN.

&&

JDS
Local storm report, Mar 2, 2:04 PM CST, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
204 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             HINDSVILLE              36.15N 93.86W
03/02/2023  E0.75 INCH       MADISON            AR   PUBLIC

            RELAYED BY BROADCAST MEDIA.

&&

JDS
Local storm report, Mar 2, 2:12 PM CST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
212 PM CST THU MAR 2 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     HAIL             2 S NARCISSA            36.77N 94.93W
03/02/2023  E1.50 INCH       OTTAWA             OK   EMERGENCY MNGR

            EMERGENCY MANAGER RELAYED REPORT OF 1.50
            INCH HAIL 2 MILES SOUTH OF NARCISSA. TIME
            ESTIMATED BY RADAR.

&&

JDS
Special weather statement, Mar 2, 4:05 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
405 PM CST Thu Mar 2 2023

OKZ070-071-073-074-022230-
Haskell OK-Pittsburg OK-Muskogee OK-McIntosh OK-
405 PM CST Thu Mar 2 2023

...A strong thunderstorm will impact portions of west central
Haskell, northeastern McIntosh, northeastern Pittsburg and
southeastern Muskogee Counties through 430 PM CST...

At 405 PM CST, Doppler radar indicated a strong thunderstorm 5 miles
west of Enterprise, moving northeast at 45 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Warner...                         Porum...
Webbers Falls...                  Enterprise...

This includes Interstate 40 in Oklahoma between mile markers 266 and
288.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.

&&

LAT...LON 3553 9548 3552 9513 3550 9512 3549 9510
      3546 9508 3516 9542 3519 9560
TIME...MOT...LOC 2205Z 216DEG 41KT 3525 9547

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 2, 4:27 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
427 PM CST Thu Mar 2 2023

OKZ073-022300-
Pittsburg OK-
427 PM CST Thu Mar 2 2023

...Strong thunderstorms will impact portions of Pittsburg County
through 500 PM CST...

At 427 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles southeast of Scipio to 7 miles south of
Kiowa. Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Mcalester...                      Hartshorne...
Krebs...                          Kiowa...
Savanna...                        Alderson...
Ashland...                        Haywood...
Blocker...                        Mcalester Regional Airport...
Scipio...                         Blanco...
Haileyville...                    Pittsburg...
Arpelar...                        Dow...
Bache...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.

&&

LAT...LON 3468 9589 3468 9609 3505 9609 3506 9607
      3508 9606 3506 9553 3485 9551 3460 9552
      3459 9588
TIME...MOT...LOC 2227Z 217DEG 31KT 3498 9589 3462 9586

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Mar 2, 4:37 PM CST, 12 minutes before
Special Weather Statement
National Weather Service Tulsa OK
437 PM CST Thu Mar 2 2023

OKZ070-071-073-074-022300-
Haskell OK-Pittsburg OK-Muskogee OK-McIntosh OK-
437 PM CST Thu Mar 2 2023

...A strong thunderstorm will impact portions of west central
Haskell, McIntosh, northern Pittsburg and southeastern Muskogee
Counties through 500 PM CST...

At 436 PM CST, Doppler radar indicated a strong thunderstorm over
Eufaula, moving northeast at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor damage to outdoor objects
         is possible.

Locations in or near the path include...
Eufaula...                        Checotah...
Warner...                         Porum...
Crowder...                        Canadian...
Indianola...                      Hanna...
Stidham...                        Raiford...
Vivian...                         Arrowhead State Park...
Lake Eufaula State Park...        Blocker...
Enterprise...                     Pierce...
Onapa...

This includes Interstate 40 in Oklahoma between mile markers 247 and
282.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for southeastern
Oklahoma.

&&

LAT...LON 3551 9581 3548 9516 3506 9553 3508 9595
TIME...MOT...LOC 2236Z 205DEG 33KT 3528 9558

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 7:41 AM CSTRiver Flood WarningTSALeFlore46 hr
Mar 2, 7:45 AM CSTRiver Flood AdvisoryTSAPushmataha37 hr
Mar 2, 12:02 PM CSTSpecial Weather StatementTSADelaware28 min
Mar 2, 12:17 PM CSTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa43 min
Mar 2, 12:39 PM CSTSpecial Weather StatementTSANowata36 min
Mar 2, 3:24 PM CSTSevere Thunderstorm WarningTSAPittsburg51 min
Mar 2, 4:05 PM CSTSpecial Weather StatementTSAHaskell25 min
Mar 2, 4:11 PM CSTSevere Thunderstorm WarningTSAHaskell, McIntosh, Pittsburg34 min
Mar 2, 4:19 PM CSTAreal Flood AdvisoryTSAPittsburg116 min
Mar 2, 4:27 PM CSTSpecial Weather StatementTSAPittsburg33 min
Mar 2, 4:37 PM CSTSpecial Weather StatementTSAMcIntosh23 min
Mar 2, 4:39 PM CSTSevere Thunderstorm Warning Considerable damage threatTSAChoctaw, Pushmataha51 min
Mar 2, 4:59 PM CSTSpecial Weather StatementTSAPittsburg31 min
Mar 2, 5:18 PM CSTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha27 min
Mar 2, 5:21 PM CSTTornado WarningTSAChoctaw, Pushmataha24 min
Mar 2, 5:25 PM CSTSpecial Weather StatementTSAHaskell, Sequoyah35 min
Mar 2, 5:30 PM CSTTornado WarningTSAChoctaw15 min
Mar 2, 5:31 PM CSTSevere Thunderstorm WarningTSAPushmataha23 min
Mar 2, 5:35 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pittsburg, Pushmataha40 min
Mar 2, 5:41 PM CSTTornado WarningTSAChoctaw34 min
Mar 2, 5:48 PM CSTAreal Flood AdvisoryTSAHaskell, Latimer, Muskogee, Pittsburg, Pushmataha, Sequoyah3 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.